A 25-year-old male asked:
Any long term med for sleep not causing tiredness in day? lexapro (escitalopram) tired after waking mouth dry tongue numb am in recovery no longer on antipsychotics
1 doctor answer • 2 doctors weighed in
Clinical Psychology 39 years experience
Most sleeper meds: have a hangover, with Trazodone being one of the worst. You describe morning side effects that are well-known from SSRI's and SSNRI's. Are you taking antipsychotic meds? These also have side effects. Who prescribes these? Visit this MD and tell him/her pronto. Recovery? (Not drinking or using drugs?) There are lots of things to try...
1.7k viewsReviewed >2 years ago
Last updated Apr 5, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.